# SDR EIAA990004

- Difficulty date: February 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47279
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEN - ON DEPARTURE FROM DEN, THE FLIGHT CREW, UPON ATTEMPTING TO RAISE THE LANDING GEAR, RECEIVED THE GEAR DOOR OPEN LIGHT ILLUMINATION AND THREE RED GEAR UNSAFE LIGHTS.  AFTER RECYCLING THE GEAR HANDLE TO THE DOWN POSITION THE CREW RECEIVED THREE GREEN LANDING GEAR LIGHTS BUT THE GEAR DOOR OPEN LIGHT REMAINED ILLUMINATED.  AIRCRAFT THEN RETURNED TO DEN.  SUBSEQUENTLY UPON LANDING, BOTH MAIN GEAR DOORS WERE DAMAGED.  CREW REPORTED NO FURTHER INCIDENT.  (M)
